Identifiability in Dynamic Errors-in-Variables Models

Anderson, Brian D.O. and Deistler, Manfred (1984) Identifiability in Dynamic Errors-in-Variables Models. Journal of Time Series Analysis, 5 (1), pp. 1-13.

Full text not available from this repository.

Abstract or Table of Contents

This paper is concerned with the identifiability of scalar linear dynamic errors‐in‐variables systems. The analysis is based on second moments only. The set of feasible systems corresponding to given second moments of the observations is described and conditions for identifiability are derived for the case of rational transfer functions.

Item Type: Article in Academic Journal
Keywords: Errors‐in‐variables; linear dynamic systems; identifiability;
Research Units: Macroeconomics and Economic Policy
Status: Published
Date Deposited: 05 Jun 2020 07:16
Last Modified: 05 Jun 2020 07:16
Identification Number or DOI: 10.1111/j.1467-9892.1984.tb00374.x
ISSN: 0143-9782

Actions (login required)

View Item View Item